Access Restriction

Author Rao, Prakasa B. L. S.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Cramer- Rao type integral inequalities ♦ Integrated risk ♦ Local asymptotic minimax property ♦ Multivariate normal distribution
Education Level UG and PG
Learning Resource Type Article
Journal Sankhya The Indian Journal of Statistics
Volume Number 54
Issue Number 1
Part A
Page Count 21
Starting Page 53
Ending Page 73